MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11MM/130 DEG TI CANN TFNA 400MM/RIGHT - STERILE; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11MM/130 DEG TI CANN TFNA 400MM/RIGHT - STERILE; ROD,FIXATION,INTRAMEDULLARY
Model Number 04.037.160S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 01/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Event year is reported as 2020; however exact date of event is unknown.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the patient went on to a non-union that caused the implants to fail.The original date of implantation was on (b)(6) 2020.All implants were removed successfully and replaced.The procedure was successfully completed.The patient outcome was good.This complaint involves three (3) devices.This report is for (1) 11mm/130 deg ti cann tfna 400mm/right - sterile.This report is 1 of 3 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Customer quality investigation: the complaint device was not received for investigation.The following investigation is based on the image(s) provided.The images were reviewed, and the complaint condition is confirmed since the implants failed - the nail is broken at the slot.However, due to no x-rays or other evidence, the non-union allegation cannot be confirmed.It is unknown if the nail broke during the removal procedure or before the procedure.Since the device was not returned, a dimensional inspection and a functional test were not able to be performed.A definitive assignable root cause could not be determined based on the provided information.During the investigation no product design issues or discrepancies were observed (based on the images) that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device history lot manufacturing location: monument, manufacturing date: aug 7, 2019, expiration date: june 30, 2029, part number: 04.037.160s, 11mm/130 deg ti cann tfna 400mm / right ¿ sterile, lot number: 13l5688 (sterile).Work order traveler met all inspection acceptance criteria.Inspection sheet, in process / inspect dimensional / final, ns071295 rev e met all inspection acceptance criteria.Inspection sheet, tfna assembly inspection, ns067861 rev b met all inspection acceptance criteria.Packaging label log (pll) lppf rev e, lmd rev a was reviewed and determined to be conforming.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.Scn 16518 supplied by ees (albuquerque) was reviewed and determined to be conforming.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Component part(s) reviewed: part number: 04.037.942.2, lock prong, 130 degree, tfna, lot number: 11l8597.Production order traveler met all inspection acceptance criteria.Inspection sheet, final inspection, ns073593 rev b met all inspection acceptance criteria.Part number: 04.037.912.4, wave spring, shim ended, lot number: h794558.Work order traveler met all inspection acceptance criteria.Inspection sheet, incoming final inspection ns062851 rev b met all inspection acceptance criteria.Material certification and certificate of conformance and quality history card supplied by smalley dated 22-feb-2019 were reviewed and determined to be conforming.Part number: 04.037.912.3, tfna lock drive, lot number: 11l9150.Work order traveler met all inspection acceptance criteria.Inspection sheets ns062925 rev e met all inspection acceptance criteria.Part number: 21127, timoagri16.00, lot number: 3l36134.Inspection instruction met all inspection acceptance criteria.Certified test report supplied by perryman company, dated 10-may-2019 was reviewed and determined to be conforming.Lot summary report dated 04-jun-2019 met all inspection acceptance criteria.Raw material receiving/putaway checklist met all inspection acceptance criteria.Device history review this lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
11MM/130 DEG TI CANN TFNA 400MM/RIGHT - STERILE
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11012977
Report Number2939274-2020-05585
Device Sequence Number19737348
Product Code HSB
UDI-Device Identifier10886982096685
UDI-Public(01)10886982096685
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.037.160S
Device Catalogue Number04.037.160S
Device Lot Number13L5688
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/18/2020
Supplement Date Received by Manufacturer11/24/2020
Initial Report FDA Received Date12/15/2020
Supplement Report FDA Received Date12/24/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TFNA FENESTRATED SCREW 100MM; UNK - SCREWS: LOCKING
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient Weight66